Operator Subadditivity of the D-Logarithmic Integral Transform for Positive Operators in Hilbert Spaces

[img]
Preview
10.2478_amsil-2021-0004.pdf - Published Version (549kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Operator Subadditivity of the D-Logarithmic Integral Transform for Positive Operators in Hilbert Spaces. Annales Mathematicae Silesianae, 35 (2). pp. 158-171. ISSN 0860-2107

Abstract

For a continuous and positive functionw(λ), λ >0andμa posi-tive measure on[0,∞)we consider the following D-logarithmic integral trans-form

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44234
DOI https://doi.org/10.2478/amsil-2021-0004
Official URL https://www.sciendo.com/article/10.2478/amsil-2021...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > FOR (2020) Classification > 4904 Pure mathematics
Current > Division/Research > College of Science and Engineering
Keywords operator monotone functions, operator inequalities, logarith-mic operator inequalities, power inequalities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login